# SDR VNAA9905013

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Row 4, 5 & 6
- Part time: 75,716 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE POST FLIGHT INSPECTION, THE EMERGENCY LIGHTS AT ROWS 4, 5, AND 6 WERE NOTED TO BE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE 5LK EMERGENCY LIGHT BATTERY PACK. OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
